# SDR CA960327016

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Targets
- Condition: Loose
- Location: Nose Ldg Well
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

(CAN)LANDING GEAR SELECTED UP ON CLIMB DEPARTURE, ECAM MESSAGE WARNING INDICATED NOSE GEAR NOT UPLOCKED, NOSE LDG REMAINED EXTENDED. LANDING GEAR SELECTED DOWN, BOTH MAIN LANDING GEAR REMAINED RETRACTED. L ANDING GEAR THEN SELECTED UP AND NORMAL OPERATION OCCURRED. THE FOLLOWING MAINTENANCE ACTION TOOK PLACE, NOSE LANDING GEAR SENSORS INSPECTED SATISFACTORILY, TARGETS (GAPS) CHECKED: 24GA ADJUSTED AND TARGETS 36GA AND 38GA FOUND LOOSE AND WERE SECURED.
